March 4, 2009
Yes! It's pretty common to have a die-off reaction when you start taking probiotics, especially a high dose. If it lasts more than a few days, you can decrease the dose until you get back to normal, and then begin to increase the dose gradually. Taking the probiotic at night is fine.
Again, yes, if you have a severely compromised immune system, as with HIV/AIDS or when taking immunosuppressive drugs like with chemotherapy, probiotics are not recommended. I’m not so sure about the comment that probiotics disturb metabolic function and autoimmune responses of the body. Probiotics actually improve metabolism by helping to break down some of the foods in the digestive tract, and have been found to help certain autoimmune conditions. That comment originated from buzzle.com—not sure about the credibility there.
March 17, 2011
I am using a probiotic that has all 4 of Brenda's "must haves" 50 billion, 10 strains or more, delayed release, and potency at time of exp. date. Is it common with a strong pro-biotic when first starting to have diahrrea as the bad bacteria and yeasts begin to die off? And is taking them at night before you go to bed the best time?
Most Users Ever Online: 84
Currently Browsing this Page:
Guest Posters: 189
Newest Members: CandiQueen, mrcornelius, Doreenr248, MedaTuar, Sharon Waring, dovetail
Moderators: rbingham (2), acurcione (3), custserv (65)
Administrators: admin (18), tfritz (16), jadams (0), bwatson (2321), bwsupport (0), mcronin (0)